| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the reservoir lip ring was damaged.The customer's blood glucose level was 200 mg/dl.The customer stated that insulin pump was rejected the new battery, rewind was louder,edge of the insulin pump where the reservoir inserted was rough.The customer stated that clock was off.The device will be returned for the analysis.